Study: Pfizer Vaccine Increases Myocarditis Threefold

Study: Pfizer Vaccine Increases Myocarditis Threefold by Dr. Joseph Mercola

As the mass administration of COVID-19 jabs continue worldwide, we’re beginning to see some of the more common side effects emerging. Myocarditis, or inflammation of the heart muscle, is among them. This condition can cause symptoms similar to a heart attack, including chest pain, shortness of breath, abnormal heartbeat and fatigue.1

A large study from Israel2 revealed that the Pfizer COVID-19 mRNA jab is associated with a threefold increased risk of myocarditis,3 leading to the condition at a rate of one to five excess events per 100,000 persons.4 Other elevated risks were also identified following the COVID jab, including lymphadenopathy (swollen lymph nodes), appendicitis and herpes zoster infection.5

Pfizer COVID Jab Poses Risk to the Heart

The real-world case-control study from Israel included a mean of 884,828 people aged 16 years and older in each of two groups: one vaccinated and one control.6 The increased risk of myocarditis was clear, with researchers noting:7

“The risk appears to be highest among young men. We found that the risk of myocarditis increased by a factor of three after vaccination, which translated to approximately 3 excess events per 100,000 persons; the 95% confidence interval indicated that values between 1 and 5 excess events per 100,000 persons were compatible with our data.

Among the 21 persons with myocarditis in the vaccinated group, the median age was 25 years (interquartile range, 20 to 34), and 90.9% were male.”

When myocarditis occurs, it reduces your heart’s ability to pump and can cause rapid or abnormal heart rhythms that can be deadly. In severe cases, myocarditis can cause permanent damage to the heart muscle and lead to heart failure, heart attack, stroke and sudden cardiac death.8 In August 2021, New Zealand reported the death of a woman following Pfizer’s COVID-19 jab, which they believe was due to vaccine-induced myocarditis.9

The death prompted the Ministry of Health to issue a statement to ensure “health care professionals and consumers remain vigilant and are aware of the signs of myocarditis and pericarditis” following the jab.10

A number of studies have now found a connection between COVID-19 jabs and myocarditis. In a September-October 2021 case report with literature review, it was concluded that “the outcomes of this case scenario confirm myocarditis as a probable complication of COVID-19 vaccines.”11 Another study from Israel detailed myocarditis following Pfizer’s COVID-19 jab in six male patients with a median age of 23 years.12

Continue Reading / Mercola >>>

Related posts